# SDR SWIA200718429

- Difficulty date: March 23, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 19,373 hours, 26,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Boss
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACKED LOCKING MECHANISM BOSS BETWEEN FRAMES 4 AND 5, DISCOVERED AT C-CHECK.  REPLACED LOCKING MECHANISM BOSS IAW 52-11-03.
